# SDR ASAA2018021123513

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,434 hours, 5,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Condition: Worn
- Location: Duct Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BUSHINGS,  IN THE DUCT SUPPORT LINK ASSY,  FWD OF FITH STAGE CHECK VALVE,  FOUND WORN.  ACFT GROUNDED.  REPLACED THE  SUPPORT LINK ASSY. NO ADJUSTMENT REQUIRED.
